# SDR 9800421154

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154US
- Make and model: Doug DC-10-40
- Aircraft serial: 46763
- Engine: Pwa JT9D20J
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Bypass Switch
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING CLIMBOUT, THE NR 1 ENGINE OIL FILTER BYPASS WARNING LIGHT ILLUMINATED FOR ONE MINUTE.  ALL OTHER INDICATIONS WERE NORMAL AND THE LIGHT EXTINGUISHED WITH NO ACTION.  DURING DESCENT INTO MSP, THE LIGHT ILLUMINATED AGAIN AND THE CREW SHUT DOWN THE NR 1 ENGINE.  THE REMAINDER OF THE FLIGHT WAS COMPLETED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE MAIN ENGINE OIL FILTER AND THE FILTER BYPASS PRESSURE SWITCH.  ENGINE RUN WAS NORMAL.
